Egirizin tablets

Egirizin

  • Active Ingredient: Cetirizine
  • 10 mg, 5 mg
Buy Now

What is Egirizin?

The active ingredient of Egirizin brand is cetirizine. Cetirizine is an antihistamine that reduces the effects of natural chemical histamine in the body. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Cetirizine hydrochloride is a white, crystalline powder and is water soluble. Cetirizine hydrochloride syrup is a colorless to slightly yellow syrup containing Cetirizine hydrochloride at a concentration of 1 mg/mL (5 mg/5 mL) for oral administration. The pH is between 4 and 5. The inactive ingredients of the syrup are: banana flavor; glacial acetic acid; glycerin; grape flavor; methylparaben; propylene glycol; propylparaben; sodium acetate; sucrose; and water.

Used for

Egirizin is used to treat diseases such as: Allergic Rhinitis, Urticaria.

Side Effect

Possible side effects of Egirizin include: ; ; ; ; ; ; ; .

How to Buy Egirizin syrup online?

To purchase Egirizin online - just click on the "Buy Now" button from the top and follow along with our store. Order and payment takes a couple of minutes, and all steps are obvious. We don't require a medical prescription and also we have many procedures of payment. With each detail of fast shipping and confidentiality, then you may read on the relevant pages on the hyperlinks in the top menu.

Related Medications

Histalen

Histalen 10mg, 5mg

cetirizine

More info

Desal

Desal 5mg

desloratadine

More info

Fexoalergic

Fexoalergic 180mg, 120mg

fexofenadine

More info

Alercet

Alercet 10mg, 5mg

cetirizine

More info

Dosing Considerations

Limitations of use: Not recommended in pediatric patients Enter a drug name and Egirizin

Pilsicainide

An interaction of Egirizin with pilsicainide has been described (4 A ) .

A 72-year-old woman with renal insufficiency who was taking oral pilsicainide 150 mg/day complained of feeling faint 3 days after she started to take oral Egirizin 20 mg/day. She had a wide QRS complex and sinus bradycardia. These effects were relieved by withdrawing pilsicainide. Egirizin was continued and its plasma concentration fell when pilsicainide was withdrawn, which suggested that the fainting symptoms were induced by a pharmacokinetic drug–drug interaction.

A pharmacokinetic study in six healthy men after a single dose of Egirizin 20 mg, pilsicainide 50 mg, or both showed that the renal clearance of each was significantly reduced by co-administration. In vitro studies using Xenopus oocytes with microinjected human organic cation transporter 2 and renal cells transfected with human multidrug resistance protein 1 showed that the transport of the substrates of these transporters was inhibited by both Egirizin and pilsicainide. The authors concluded that although Egirizin has less potential for causing dysrhythmias than other antihistamines, an interaction should be considered in patients with renal insufficiency receiving pilsicainide. It is important to note that the 20 mg dose of Egirizin given to the patient and the healthy volunteers is twice the recommended dose.

What if I take too much Egirizin?

Egirizin is generally very safe. Taking too much is unlikely to harm you or your child.

If you take an extra dose by mistake, you might get some of the common side effects. If this happens or you’re concerned, contact your doctor.

Q: Sometimes I take Zyrtec 10mg tabs twice a day. Is that okay?

A: I have reviewed your question regarding Zyrtec (Egirizin). The normal adult dose is 5mg to 10mg taken at the same time each day. I cannot recommend taking more than the recommended dosage. Studies show that the 1/2 life of Zyrtec (half of the medication still in the body and not eliminated) is around 8 hours. Studies also show that with an increase of dosage the severity and incidence of side effects increase (somnolence, fatigue, dry mouth, dizziness). With any dosage of Zyrtec, use caution when driving or operating machinery. For any immediate concerns, contact your health care provider.

6. How to cope with s >

What to do about:

  • feeling sleepy and tired - try a different non-drowsy antihistamine. If this doesn't help, talk to your doctor.
  • headaches - make sure you rest and drink plenty of fluids. Do not drink too much alcohol. Ask your pharmacist to recommend a painkiller. Headaches should usually go away after the first week of taking Egirizin. Talk to your doctor if they last longer than a week or are severe.
  • dry mouth - chew sugar-free gum or suck sugar-free sweets
  • feeling sick (nausea) - try taking your tablets with food. It may also help if you stick to simple meals and avoid rich or spicy food.
  • feeling dizzy - if Egirizin makes you feel dizzy when you stand up, try getting up very slowly or stay sitting down until you feel better. If you begin to feel dizzy, lie down so that you don't faint, then sit until you feel better. Do not drive or use tools or machines if you feel dizzy or a bit shaky.
  • stomach pain - try to rest and relax. It can help to eat and drink slowly and have smaller and more frequent meals. Putting a heat pad or covered hot water bottle on your stomach may also help. If you're in a lot of pain, speak to your pharmacist or doctor.
  • diarrhoea - drink plenty of water or other fluids if you have diarrhoea. Speak to a pharmacist if you have signs of dehydration, such as peeing less than usual or having dark, strong-smelling pee. Do not take any other medicines to treat diarrhoea without speaking to a pharmacist or doctor.
  • sore throat - if you're aged 16 and over, you can try gargling with an aspirin solution (1 soluble aspirin tablet dissolved in half a glass of water) or use a pain-relieving mouthwash such as Oraldene. If your symptoms last longer than a week, ask your pharmacist or doctor for advice. Children under the age of 16 must not be given aspirin.
  • cold-like symptoms of the nose - if you're aged 16 and over, you can try taking aspirin or ibuprofen regularly for a few days. Children are more likely to get these symptoms, but should be given ibuprofen only and not aspirin. Children under the age of 16 must not be given asprin. If your or your child's symptoms return when you stop taking painkillers, consult your pharmacist.
  • itching or a rash - if you develop a rash after starting this medicine, check with your doctor or pharmacist. You may need a different type of antihistamine.
  • tingling in your hands and feet - if this doesn't go away, talk to your doctor
  • feeling agitated - try taking your Egirizin just before you go to bed, so you're asleep when this is most likely to happen. If the symptoms don't go away, speak to your doctor or pharmacist. You may need a different type of antihistamine.

Q: I am currently taking Zyrtec once a day. In spite of this, I'm still having severe symptoms. Can I have a second tablet in 24 hours? If not, will you recommend a stronger drug for seasonal allergies?

A: Antihistamines, including Zyrtec (Egirizin), are commonly used to treat allergic rhinitis and hives. These medicines reduce allergic symptoms by blocking the action of histamine, which is a chemical released during an allergic reaction. Antihistamines can be classified as sedating or non-sedating. Zyrtec is considered non-sedating. Non-sedating antihistamines are available both over-the-counter and prescription. Some people find they have to change non-sedating antihistamines to get better results. So, you could try another over-the-counter brand of antihistamine, such as Claritin (loratadine). You could also consult your health care provider to see what prescription options may be appropriate for you based on your specific circumstances. You can find detailed information about other allergy medications at //www.everydayhealth.com/allergies/allergy-medications.aspx Always read and follow the complete directions and warnings on over-the-counter medications and discuss their use with your health care provider before taking them. Sarah McKenney Lewis, PharmD, PharmD


© Copyright 2017-2020 - rootsdentclinic.com - We Care About You!

Sitemap